# SDR CA020531013

- Difficulty date: March 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROLLOUT AFTER LANDING A LOUD BANG WAS HEARD AT APPR. 80-90 KTS. INSPECTION SHOWED THAT THE RT OUTER MLG TIRE HAD EXPLODED.  BRAKES WAS NOT APPLIED HEAVILY DURING ROLLOUT.  AIRCRAFT WAS TAXIED TO PARKING WITH NO DIRECTIONAL CONTROL DIFFICULTIES. INVESTIGATION/ACTIONBOTH RT MAIN LANDING GEAR WHEELS REPLACED ACC AMM 32-40-01.
